# SDR 97ZZZX4754

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33810
- Make and model: Piper PA-28-151
- Aircraft serial: 287515303
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 6244802
- Condition: Corroded
- Location: Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB 977 FOUND REAR SPAR CARRY THRU LOWER FITTING (LEFT) BADLY CORRODED.  REPLACED PART.
